MathSciNet Relay Station
MathSciNet bibliographic data
MR778313 53C80 (32L25 81E20)
Atiyah, M. F.; Hitchin, N. J. Low energy scattering of nonabelian monopoles. Phys. Lett. A 107 (1985), no. 1, 21–25.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement